# SDR 98ZZZX3392

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21811
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 908-927
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE EACH FASTENER HOLES CRACKED IN FUSELAGE SKIN AT STA 908 TO STA 927, STR 14R.  EIGHT EACH FASTENER HOLES CRACKED IN FUSELAGE SKIN AT STA 932 TO STA 947, STR 14R.  BEAR STRAP IS CRACKED AT THE AFT ENTRY DOOR LOWER HINGE CUT-OUT.  REPAIRED PER:  DALFORT AEROSPACE, L.P. XEA X2-53-215, REV 1 DATED 7-31-98 AND SB 737-53-1074, REV 3.
